Advertisement

Inventiones mathematicae

, Volume 53, Issue 3, pp 249–253 | Cite as

Über eine Spezialschar von Modulformen zweiten Grades (II)

  • Hans Maaß
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Eichler, M.: Über die Anzahl der linear unabhängigen Siegelschen Modulformen von gegebenem Gewicht. Math. Ann.213, 281–291 (1975)CrossRefGoogle Scholar
  2. 2.
    Kurokawa, N.: Examples of eigenvalues of Hecke operators on Siegel cusp forms of degree two. Inv. Math.49, 149–165 (1978)Google Scholar
  3. 3.
    Maaß, H.: Über eine Spezialschar von Modulformen zweiten Grades. Inv. Math.52, 95–104 (1979)Google Scholar
  4. 4.
    Resnikoff, H.L., Saldaña, R.L.: Some properties of Fourier coefficients of Eisenstein series of degree two. J. f. d. reine u. angew. Math.265, 90–109 (1974)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Hans Maaß
    • 1
  1. 1.HeidelbergBundesrepublik Deutschland

Personalised recommendations